Skip to Content

User Reviews for Cyred

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Condition Avg. Ratings Reviews Compare
Birth Control
4.1
   
14 reviews 304 medications
Summary of Cyred reviews 4.1 14 reviews

Reviews for Cyred

Sort by:

For Birth Control "I'm in the middle of my third pill pack and now I've been bleeding for five days- enough to need tampons for. The first month was hell: I was weepy and irritable, I was bloated all the time, and my boobs grew a ridiculous amount. Now, I'm bleeding, my boobs hurt terribly, and my acne is maybe getting better? Also, (for other factors) I eat healthy, drink at least a half gallon of water per day, and exercise. Not sure if I should keep taking this."

   
3.0

Maddy (taken for 1 to 6 months) March 14, 2018

0 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Birth Control "Initial first couple months weren't pleasant - it worsened my anxiety, I completely lost my sex drive, and I was breaking out like crazy. Being at college out of state I didn't have time to switch so I stayed on it. I've been on it a full 3 months now and all my symptoms disappeared. I guess it just took that long for my body to get used to it because now my anxiety is back to normal, my sex drive is back, and my skin is clear. This medication must just take time."

Anonymous (taken for 1 to 6 months) February 13, 2018

0 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Birth Control "Moody, DEPRESSION, lethargic, WEIGHT GAIN, and overall more emotional. Lost my sex drive completely and my depression has taken over my life. It’s awful and I wouldn’t recommend this to my worst enemy. TAKE ANYTHING ELSE. I have been on 7 different types of birth control and this has been the second to worst, the worst being the depo provera shot. I am getting off of it as quick as I can right now. The only good things about this medication is that it decreased my cramping and cleared up my face in the beginning. Please don’t take this. I felt awful for so long because I was recommended to “wait it out” for 3 months to “get used to it”. I WAS ON IT FOR A YEAR AND A HALF AND NOTHING HAS CHANGED. Don’t do it!"

   
1.0

Oceancandy24 February 1, 2018

0 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Birth Control "I have been on this birth control for two months now. At first it was crazy. Constant mood swings. Bad acne. I was not having it. I don’t mind Cyred right now because it’s not like other birth control I’ve taken where I’m constantly hungry all the time and gaining weight. But I don’t like how I still get acne as if I wasn’t on it, even with my skin care routine that I’ve have for months and I’ve never had a problem with. I don’t like how I PMS way worse than ever before and honestly I don’t like how my breasts got bigger, it honestly made me worry and now my bras don’t fit. This isn’t a birth control I would suggest, I’m only on it because I can get it through planned parenthood and I cant afford anything else right now."

ZBSK (taken for 1 to 6 months) January 29, 2018

0 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Birth Control "The first couple of weeks definitely took some getting use too. My stomach was upset especially before getting my period and I would feel super bloated way before my period was due. I’m almost 4 months in and the upset stomach and bloating has stopped except during actual periods. Other than that I really like it."

Simplychav December 30, 2017

0 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Birth Control "This medication from day 1 made me feel not so good but week 3 I already have breast buds and fat on hips. Love this pill"

   
9.0

ManGirl (taken for 6 months to 1 year) October 12, 2017

1 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Birth Control "I started taking this pill about a year ago and it's been complete hell since I started. The first week and half, I'm unbearable nauseous and hardly have an appetite. At first I thought these symptoms would subside, but they never did. The next week and half, I'm cursed with almost extreme PMS symptoms. Ridiculous bloating, awful acne, breast pain; you name it. My periods last an entire week and I get debilitating cramps, so bad to where they make me sick the first few days. I tried to wait it out the year but it's only gotten worse. This birth control has given me the worst anxiety, migraines, heart palpitations, and I'm dizzy constantly. I wouldn't recommend this to anyone, not even my worst enemies. Please be cautious when using this."

   
1.0

mikaelaaa (taken for 1 to 2 years) September 2, 2017

3 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Birth Control "I absolutely hate this birth control. Before I switched to this I had been on Tri Linyah (Ortho tri cyclen) for 5 years and it was great! However I wanted to switch to a new pill because I felt breast tenderness more often and I wanted the ability to be able to skip my period (my old pill had different dosages each week which made this difficult). I went on Cyred and my skin has been awful from the beginning (like so bad), my boobs are still very sore, and I experience nausea constantly. I'm currently just stopping this pill even though I haven't been a day without BC since I was 15. I am abroad right now and I am tired of what this pill is doing to me.. can't wait to visit a doctor back home to get my old pill back or start IUD"

Mao1778 (taken for 1 to 6 months) August 23, 2017

0 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Birth Control "I have been taking this birth control for four months now. The first was the worst, I was irritable, frequently sad, lethargic and just overall moody. It cleared up my face and didn't change much in the way of flow on my period but, did make them shorter. My sex drive has also decreased as well as my eating habits. I find myself less hungry but, my breasts have grown in size. Now four months later I've been spotting non-stop for the past two weeks and my face is breaking out in acne that rests under the skin. Going to change my prescription soon but, for awhile it was definitely tolerable."

   
4.0

fayzed (taken for 1 to 6 months) July 12, 2017

2 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Birth Control "After 3 days of starting this new birth control, I was feeling nauseous. This lasted for a few days. Also, I've been bleeding for almost 3 weeks now. It's not heavy, but its tiresome and getting costly to keep buying panty liners all the time."

   
3.0

Anonymous (taken for less than 1 month) June 7, 2017

1 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Birth Control "Overall, I really enjoy this pill. I have not gotten pregnant. I have not had abnormal mood swings or a change in sex drive. In fact this pill seemed to clear up my hormonal acne pretty well! The only problem I've had is an increase in appetite. But, controlling what I eat is in my control so I don't really care too much about this side effect."

   
9.0

arteesttt November 16, 2016

6 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Birth Control "Pt. 2: My face still hasn't calmed down. The last bad side effect ....I've gained weight. In the matter of 3 weeks idk how it can work so fast but my mother sat me down one day and asked me why do I look...like a balloon and I just started crying. On the other hand, I had no spotting, my sex drive was still fine. I wish I could rate this -2000 and not just a 1. "

   
1.0

Didigee12 (taken for less than 1 month) November 4, 2016

3 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Birth Control "Pt. 1: This birth control started ruining my life. I only took it for 3 weeks because I couldn't stand it anymore. Literally on day 3 I started getting powerful migraines, I couldn't sleep from them, my eyes would tear up, I started taking at least 4 Advil on the daily for them to be BEARABLE. Then I started feeling like pure rubbish, even more depressed than before. I wanted to slap everyone around me. You couldn't even talk to me. Now on to my face My Face Broke Out Like Pure Hell. I've been off of it for a week and the breakouts on my jaw (and even around my nose which never happened) are plentiful and SO RED."

   
1.0

Didigee12 November 4, 2016

5 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Birth Control "I definitely notice a decreased libido, as well as mood swings, but nothing that can't be handled."

   
8.0

Anonymous (taken for 1 to 6 months) September 26, 2016

1 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

More about Cyred (desogestrel / ethinyl estradiol)

Consumer resources

Other brands: Apri, Kariva, Enskyce, Reclipsen, ... +16 more

Professional resources

Related treatment guides

Hide